# SDR UIEA2012052100248

- Difficulty date: May 21, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 56,386 hours, 8,999 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Access Panel
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND OF ACFT AT PVG REVEALED  NR 3 ENGINE THRUST REVERSER ACCESS DOOR WAS FOUND OPEN AND DAMAGED.  ACCOMPLISHED A TIME LIMITED REPAIR.
